# SDR CA981130021

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 986305320
- Condition: Misinstalled
- Location: Cockpit
- Part time: 6,874 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NO FRICTION LOCK ON THROTTLE.  WHEN THROTTLE REMOVED, IT WAS FOUND TO BE IMPROPERLY SECURED TO CARBURETOR ARM.  THE BOLT WAS TOO LONG JAMMING CARBURETOR HOUSING.  SUBMITTER STATED  IMPROPER NUT USED AND NO COTTER PIN.  SPECIAL CLAMP FOUND INSTALLED IN REVERSE.  AD 86-24-07 AND SIL SE79-6 ARE RELEVANT.
